# SDR DALA2018073004758

- Difficulty date: July 29, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 79,742 hours, 60,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cradle
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE FOUND ROWS 1-4 AND 10-13 EMERGENCY LIGHTS INOP. REMOVED AND REPLACED EMERGENCY POWER SUPPLY CRADLE PER AMM 33-50 OPS CHECK GOOD ACFT IS OKAY FOR SERVICE.
